MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient reported to fresenius technical service on 11/22/2023 that a fluid leak had occurred during their pd treatment.The patient reported the cycler had an air detected in cassette message during dwell 4 of 4 prior to the fluid leak.Two solution bags were hanging and one lying flat.Patient line, heater bag, and solution bag were securely connected.Fluid was not discovered in the pump module area, however fluid was discovered on the external of the cassette.Fluid leaked from below the connection of the last bag.Upon follow up, the peritoneal dialysis registered nurse (pdrn) confirmed the reported event through treatment data.The pdrn stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event per the treatment data.The pdrn stated that the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, however could not confirm if the patient was able to complete peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd).The pdrn confirmed that the patient uses the apd luer lock adapter with baxter bag as the last bag for treatment.The pdrn could not confirm if the cycler set was available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18222139
Report Number0008030665-2023-01090
Device Sequence Number20280735
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Catalogue Number050-95018
Device Lot Number23HR08120
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age32 YR
Patient SexFemale
Patient Weight91 KG